# SDR AALA202507256513

- Difficulty date: June 20, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR SUPPORT +Y1292 LOC. AT LEVEL FR16 AT FWD GALLEY AREA. (CORRODED AREA L: 1.739 INCH, W: 1.220 INCH AND D: 0.010 INCH). MAINTENANCE REPLACED FLOOR SUPPORT +Y1292 LOC. BTW FR12 TO FR24 AT FWD GALLEY AREA IAW A319 SRM 51-42-11-801, DWG D53111225 AND D53112812.
